# SDR SWAA2025010372759

- Difficulty date: November 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD INBOARD SEAT TRACK OF PILOT SEAT AT COCKPIT 2024-728553<[01] REPLACED FWD INBOARD SEAT TRACK OF PILOT SEAT AT COCKPIT I.A.W. B737-800 AMM 25-11-11-400-801.;[02] REPLACED FWD INBOARD SEAT TRACK OF PILOT SEAT AT COCKPIT I.A.W. B737-800 AMM 25-11-11-400-801.
